# SDR 2000UALA00098

- Difficulty date: February 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N613UA
- Make and model: Boeing 767222
- Aircraft serial: 21874
- Aircraft time: 62,347 hours, 16,626 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 736664
- Part serial: 369
- Condition: Chafed
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RT GEN OFF'' EICAS AND LIGHT ILLUM WITH FIELD OFF LIGHT ON THELATERAL PANEL.  APU UNAVAILABLE.  DIVERTED TO MCI.  *S/D*  REPLACED RT IDG PER MM, NO LEAKS NOTED.  REPLACED RT GENERATOR CONTROL BREAKER M903 PER MM.  REPAIRED GENERATOR FEEDER CABLE CHAFING ON T1 WIRE COMING FROM NR 2 ENG IDG.  RAN ENGINE, NO FAULTS ON BPCU.
